# SDR 98ZZZX667

- Difficulty date: December 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Link Assy
- Part number: 900C2010183107
- Condition: Worn
- Location: M/R
- Part time: 254 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRIVE SCISSORS LINK ASSY HAS EXCESSIVE PLAY (.105 INCH) CAUSING AIRFRAME VIBRATION.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
